# SDR ERAA201307080048

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 21,652 hours, 32,429 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800655
- Part serial: 240
- Condition: Stuck
- Location: Lt Torque
- Part time: 466 hours, 814 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE INDICATOR STUCK.  R & R LT TORQUE INDICATOR, CALIBRATED INDICATOR IAW B1900D, MM 77-10-00.  OPS CHECKED GOOD. OK FOR SERVICE.
